# SDR USAA040826

- Difficulty date: October 2, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Chafed
- Location: Vert Stab
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT  -  Q5, FITTINGS, .1250, .5, .5, .5 INCH AREAS, HEAVY CHAFING (4 AREAS), ALL 4 AFT LUGS OF VERT STAB ATTACH FITTINGS.
